# SDR SWAA2021040119913

- Difficulty date: February 4, 2020
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 61,280 hours, 36,034 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL; 241ADF; HAS DAMAGED INSERTS AROUND PERIPHERY OF PANEL. / DAMAGED FLOOR PANEL 241ADF WAS REPLACED WITH A SERVICABLE PART IAW SRM 51-10-02-0G-0 PAR 9
